# SDR USAA010204

- Difficulty date: February 25, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 46,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.5 INCHES, LEADING EDGE LT WING BOTTOM SIDE STATION XFS 126.438.  CUT OUT DAMAGE, INSTALLED FLUSH REPAIR WITH INNER DOUBLER PER SRM 57-06A FIG 3.  (M)
